# SDR RRXA003800

- Difficulty date: December 22, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,157 hours, 29,109 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Skin
- Part number: NPN
- Condition: Corroded
- Location: Sta.1697  L29l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION/SHEARED RIVITS DAMAGE TO DOUBLER AT STA. 1697 AND L29L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW EO#00-316 WITH APPROVED 8110-3 DATED 12/13/00. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
